Could Glimepiride cause all over itching with no rash or bumps? Thank you
26 Aug 2009
Erythromycin, Doxycycline and Penicillin are all different types of antibiotics.
Glimepiride is a sulfonylurea antidiabetic and is in no way related to any of the above antibiotics.
This link contains an extensive side effect profile of Glimepiride http://www.drugs.com/sfx/glimepiride-side-effects.html
"... Dermatologic side effects
Dermatologic side effects have included pruritus, erythema, urticaria, and morbilliform or maculopapular rashes in less than 1% of cases. Sulfonylureas have caused porphyria cutanea tarda and photosensitivity reactions."
- Doxycycline Drug Information
- Erythromycin Drug Information
- Glimepiride Drug Information
- Penicillin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My son is allergic to penicillin and has been prescribed erythromycin for bacterial pneumonia.Does this drug contain penicillin?
1 answer • 18 Feb 2010
my rash got worse what can i use?
1 answer • 22 Apr 2010
I have a rash under my eyes and on forehead . My arms and hands are also very swollen and itching bad.
2 answers • 14 Feb 2011
Doxycycline - TAKING 200MG DAILY FOR ROSEA AFTER16MO.HAVE ITCHING ON NECK/SCALP/ARMS/WAISTLINE . DR?
.dr... test,acute dermetis.8months of prescription lotions&ect.stillwith rash. very itchy.should i stop the doxycline? still itching in nc.
1 answer • 19 Jan 2012
I am allergic to Penicillin. I was prescribed Cefdinir. I took it for 5 days with Prednisone. I stopped all medicine because I was going in for ...
1 answer • 10 Jan 2014